# SDR P5CA9500008

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 2550 · Cargo Compartments
- Part: Pallet Guide
- Part number: 65B60291
- Condition: Peeled
- Location: Bs 663l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STATION 663 LEFT SIDE PALLET GUIDE SUPPORT METAL PEELED BACK.  REMOVED AND REPLACED PALLET GUIDE AS PER SRM 51-10-01.
